Cookies?
Library Header Image
LSE Research Online LSE Library Services

Heckscher-Ohlin business cycles

Cuñat, Alejandro and Maffezzoli, Marco (2004) Heckscher-Ohlin business cycles. Review of Economic Dynamics, 7 (3). pp. 555-585. ISSN 1094-2025

Full text not available from this repository.

Item Type: Article
Official URL: http://www.economicdynamics.org/index.html
Additional Information: © 2004 Elsevier
Library of Congress subject classification: H Social Sciences > HF Commerce
Sets: Departments > Accounting and Finance
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 06 Oct 2008 15:51
URL: http://eprints.lse.ac.uk/17349/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only